# SDR CA060531015

- Difficulty date: May 21, 2006
- Submitted: June 22, 2006
- Operation: General aviation
- Make and model: Beech 1900D
- Engine: Pwa PT6A67D
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Making Metal
- Stage of operation: DE
- How discovered: O
- Nature of condition: R, A
- Precautionary procedure: E, F

## Discrepancy

(CAN) DURING DESCENT THE ENGINE WAS REPORTED TO LOSE POWER ACCOMPANIED BY A FIRE.  THE CREW DEPLOYED FIRE EXTINGUISHERS AND SHUT THE ENGINE DOWN IN FLIGHT.  SUBSEQUENT INSPECTION REVEALED METAL IN THE ENGINE EXHAUST.  MFG WILL INVESTIGATE THE EVENT AND ADVISE OF ROOT CAUSE ONCE ESTABLISHED.
